CASE PRESENTATION: 64 years old male with Hodgkin lymphoma developed cough after receiving eighth cycle of bleomycin chemotherapy. His PFT showed FVC of 72% predicted, TLC of 83% predicted and DLCO of 52% predicted. Chest computed tomography showed peripheral reticular opacities and honeycombing involving the lower lung zones. He was started on prednisone at 80 mg daily in addition to imatinib with symptomatic improvement. However, his symptoms recurred and he was admitted to the hospital where CTPA showed a diffuse and severe interstitial fibrosis and alveolitis most consistent with bleomycin toxicity in addition to left lower lobe pulmonary embolus. A transbronchial biopsy revealed patchy organizing pneumonia and intraalveolar macrophages. The patient was treated with anticoagulation in addition to steroids. At this time, his PFTs showed FVC 55% predicted, TLC 62% predicted and DLCO 27% predicted. Repeat chest CT showed a usual interstitial pneumonia pattern. The decision was made to start pirfenidone.